# SDR SWAA2023070555112

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE INTERCOSTAL ATTACH ANGLE IS CRACKED IN RADIUS BS 692; RBL 1; WL 206<[01] REMOVED DAMAGED CABLE INTERCOSTAL ATTACH ANGLE BS 692; RBL 1; WL 206 IAW SRM 51-40-02;[02] FORMED NEW INTERCOSTAL ATTACH ANGLE BS 692 ; RBL 1 WL 206 MATERIAL USED 7075T0 ; 0.050' CLAD LOT #1517365 IAW DWG # 273A9119 ; SENT TO HEAT TO T73;[03] VERIFIED CORRECTIVE ACTION 2.;[04] FORMED NEW INTERCOSTAL ATTACH ANGLE BS 692 ; RBL 1 WL 206 MATERIAL USED 7075T0 ; 0.050' CLAD LOT #1517365-2 IAW DWG # 273A9119 ; SENT TO HEAT TO T73;[05] CORRECTED THE LOT #;[06] RECEIVED NEW INTERCOSTAL ATTACH ANGLE FROM OSS PO NBR 923163 ITEM HFAB5E-BR-012  LOCATED AND DRILLED UP NEW ANGLE PER REF SRM 51-40-05  OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME;[07] VERIFIED CORRECTIVE ACTION 4-6 OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER GIVEN.;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT DISCREPANCY AREA PER REF SRM 51-20-01 AND SOPM 20-41-02    OK TO INSTALL NEW ANGLE;[09] VERIFIED CORRECTIVE ACTION 8 OK TO INSTALL NEW ANGLE GIVEN.;[10] INSTALLED CABLE INTERCOSTAL ATTACH ANGLE PER REF SRM 51-40-05 AND DWG NBR 144A7700;[11] VERIFIED MEASUREMENT TABLE;[12] VERIFIED CORRECTIVE ACTION 10
